J Korean Neurol Assoc.  2019 Feb;37(1):73-77. 10.17340/jkna.2019.1.14.

Multiple Cerebral Infarction after Injection of N-Butyl-2-Cyanoacrylate for Gastric Variceal Bleeding

Affiliations
  • 1Department of Neurology, Yeungnam University College of Medicine, Daegu, Korea. sejinmayo@ynu.ac.kr

Abstract

Endoscopic obliteration with N-butyl-2-cyanoacrylate is the first-line treatment for gastric variceal bleeding. Although N-butyl-2-cyanoacrylate has higher success rate, there is some fatal complications such as systemic embolization. We report a case of 54-year-old male who developed myocardial and multiple cerebral infarction after endoscopic obliteration of gastric variceal bleeding with N-butyl-2-cyanoacrylate.

Keyword

N-butyl-2-cyanoacrylate; Embolism; Cerebral infarction
Full Text Links
  • JKNA
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr